# SDR DL76G992501

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE LIGHT DID NOT TEST WITH TEST SWITCH ON P-61 PANEL.  REPLACED ASSOCIATED BATTERY PACK, ALL TEST OK.  LOG B537394 ITEM 002.
